# SDR AALA20140611009

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 92,368 hours, 14,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13H INOPERATIVE.  REPLACED LAMP FOR EMER LIGHT AT SEAT 13H.  OPERATIONS CHECKED NORMAL.  RELAMPED LIGHT ASSEMBLY IAW MM 33-51-10.  OPERATIONS CHECKED GOOD.
